# SDR SWIA201437768

- Difficulty date: May 24, 2014
- Submitted: May 28, 2014
- Operation: Air carrier
- Aircraft: N659BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7509
- Aircraft time: 25,292 hours, 22,189 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Riser
- Condition: Corroded
- Location: Lt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE PYLON, FRETTING WEAR ON THE PRODUCTION RISER ON THE OTBD RIB.  TREATED FRETTED SURFACE IAW REO.
